T Nation

So this was Weird - E2 Question

I haven’t been a believer in E2 affecting anything for me except making my balls pull up.

Last checked, my E2 was 40 and I lowered my dose slightly as my TT was nearly 1000 (I feel best with it closer to 700). So tonight I saw a movie (Jumanji) with a friend and was seriously fighting back tears hard the whole second half of the movie.

I don’t have itchy nipples or anything else. Erections have been a little rough lately without Cialis but that’s it. But I just remember everyone saying if you’re crying at movies it’s worth noting.

It was honestly kind of funny holding back tears while out with one of my guy friends but uhh should I be concerned at all?

I had the same issue with excessive tears when my E2 was 70, but had no other symptoms and SHBG was 16. This happened on my weekly and twice weekly protocols.

I didnt have erections or a libido on these protocols because my levels were swinging and I could only feel the swings after 15 weeks.

1 Like

I do daily so I doubt it’s swings. Really weird though. It wasn’t even a sad movie where I was just feeling sad. If I were home watching it I would’ve been balling!

I almost had a few tears watching interstellar today. Excessive crying would be you are crying every day for no reason. Having feelings is a good thing. I wouldn’t worry about it.

2 Likes


Literally watching it right now. Love it. Kills me as a dad.

1 Like

@iron_yuppie

Such a good movie! Nice fireplace mantle. Reminds me of the one I had in NYC.

Me too brah, me too

1 Like

Nah, I wouldn’t worry about it. If it gets to be a trend, with emotions that are out of proportion with the event, inconsistent with your personality, you can get concerned.